Korean J. Math. Vol. 23 No. 1 (2015) pp.1-10
DOI: https://doi.org/10.11568/kjm.2015.23.1.1

Kolmogorov distance for Multivariate normal approximation

Main Article Content

Yoon Tae Kim
Hyun Suk Park


This paper concerns the rate of convergence in the multidimensional normal approximation of functional of Gaussian fields. The aim of the present work is to derive explicit upper bounds of the Kolmogorov distance for the rate of convergence instead of Wasserstein distance studied by Nourdin et al. Ann. Inst. H. Poincar\'{e}(B) Probab.Statist. 46(1) (2010) 45-98].

Article Details

Supporting Agencies

This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education Science and Technology (2012R1A1A4A01012783 and NRF-2013R1A1A2008478).


[1] Bhattacharya, R. N. and Ranga Rao. R (1986). Normal Approximation and Asymptotic Expansion. Krieger, Melbourne, FL. Google Scholar

[2] Breuer, P and Major, P. (1983). Central limit theorems for nonlinear functionals of Gaussian fieds, J. Multivariate Analysis, 13 (3), 425-441. Google Scholar

[3] Chen, L and Shao, Q.-M. (2005). Stein’s method for normal approximation, in: An Introduction to Stein’s method, in Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap., vol. 4, Singapore Univ. Press, Singapore, 1-59. Google Scholar

[4] Giraitis, L and Surgailis, D. (1985). CLT and other limit theorems for functionals of Gaussian processes, Z. Wahrscheinlichkeitstheor. Verwandte Geb., 70 (3), 191-212. Google Scholar

[5] G ̈otze, F.(2009). On the rate of convergence in the multivariate CLT, Ann. Probab., 19, 724-739. Google Scholar

[6] Nourdin, I. and Peccati, G. (2009). Stein’s method on Wiener Chaos, Probab.Theory Related Fields, 145, 75-118. Google Scholar

[7] Nourdin, I. and Peccati, G.(2009). Stein’s method and exact Berry-Esseen asymptotics for functionals of Gaussian fields, Annals of Probab., 37 (6), 2231- 2261. Google Scholar

[8] Nourdin, I. and Peccati, G and Podolskij, M. (2011). Quantitative Breuer-Major theorems, Stochasic rocesses and their Applicatrions, 121, 793-812. Google Scholar

[9] Nourdin, I. and Peccati, G and Reveillac, A. (2010). Multivariate normal approx- imation using Stein's method and Malliavin calculus, Ann. Inst. H. Poincar e(B) Probab.Statist., 46 (1), 45-98. Google Scholar

[10] D. Nualart (2006), Malliavin calculus and related topics, 2nd Ed. Springer. Google Scholar